# SDR JJBA20210318029

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,714 hours, 22,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERNAL EMERGENCY LIGHT INOPERATIVE AND RH WING LIGHT INSPECTION INOPERATIVE. R AND R LH AFT EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT. R AND R RH WING INSPECTION LIGHT LAMP ASSEMBLY. OPS CHECK SAT.
